MathSciNet Relay Station
MathSciNet bibliographic data
MR733348 (85c:11073) 11L05 (11T21)
Evans, Ronald J. Character sum analogues of constant term identities for root systems. Israel J. Math. 46 (1983), no. 3, 189–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement